MathSciNet Relay Station
MathSciNet bibliographic data
MR1307131 (96e:34010) 34A20 (34A34 34E05)
Kitaev, A. V. Elliptic asymptotics of the first and second Painlevé transcendents. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 1(295), 77--140; translation in Russian Math. Surveys 49 (1994), no. 1, 81–150
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement